First-order expansion of homogenized coefficients under Bernoulli perturbations

Jean Christophe Mourrat

Research output: Contribution to journalArticlepeer-review


Divergence-form operators with stationary random coefficients homogenize over large scales. We investigate the effect of certain perturbations of the medium on the homogenized coefficients. The perturbations considered are rare at the local level, but when occurring, have an effect of the same order of magnitude as the initial medium itself. The main result of the paper is a first-order expansion of the homogenized coefficients, as a function of the perturbation parameter.

Original languageEnglish (US)
Pages (from-to)68-101
Number of pages34
JournalJournal des Mathematiques Pures et Appliquees
Issue number1
StatePublished - Jan 1 2015


  • Bernoulli perturbation
  • Clausius-Mossotti formula
  • Homogenization
  • Random media

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'First-order expansion of homogenized coefficients under Bernoulli perturbations'. Together they form a unique fingerprint.

Cite this